# SDR EPUA20160830001

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7373U
- Make and model: Cessna 207A
- Aircraft serial: 20700423
- Aircraft time: 23,348 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: S184511
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE PILOT NOTICED LOW VOLTAGE LIGHT STARTED TO FLICKER.  AT THE SAME TIME PITOT HEAT AND NAV LIGHT BREAKERS TRIPPED ACCOMPANIED BY A MELTED PLASTIC SMELL IN CABIN.  PILOT MADE A SUCCESSFUL LANDING AT INTENDED AIRPORT.  MAINTENANCE INSPECTED THE PITOT HEAT AND NAV LIGHT CIRCUITS/WIRING AND ASSOCIATED COMPONENTS.  BOTH THE PITOT HEAT AND NAV LIGHT SWITCHES WERE REPLACED AS A PRECAUTIONARY MEASURE.  THE POST LIGHT WERE FOUND TO BE INOPERATIVE AND WERE DEFFERED IAW MEL PROCEDURES. POST MAINTENANCE GROUND RUN AND OPERATIONAL CHECK FLIGHT WERE BOTH SUCCESSFUL.  AIRCRAFT HAS BEEN RELOCATED TO THE MAIN MAINTENANCE BASE FOR MORE THOROUGH INVESTIGATION INTO THIS OCCURRENCE.
